Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
181 Doctors are Online

I have pain in my penis after masturbation

i m 24 , 5.6 feet,58 kg weight. I musturbuted last one month back two times at time . From that time my pennis is lightly pain , wet feel in fornt,lightly dragging feel in right hydrocell any treetment for me sir .pls
Asked On : Wed, 24 Aug 2011
Answers:  2 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
There may be slight pain after mastrubating especially if you have had a very strong erection or if you had put too much of pressure and force while you were moving the skin back and forth. But that pain tend to receed with in few hours or atleast by the next day. any problems you have is not the result of mastrubation experience. But most of the problems you say seems to be the result of a psychological fear and guilt feelings. However consult a urologist to rule out any physical problems and if its ruled out approach a clinical psychologist or a counselor to over come the anxiety realted to your habit

regs
R.Manoj
Clinical PSychologist
rmanojcp@gmail.com
Answered: Mon, 29 Aug 2011
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Slight pain may be there after much masturbating. Nothing to worry, Just drink lot of water. Eat more fruits and vegetables. Use condom while having sex. If you have pain in testis, consult Surgeon to examine you and see any problem is there or not.
Answered: Wed, 24 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor